EconPapers    
Economics at your fingertips  
 

On Stability of Parametrized Families of Polynomials and Matrices

Handan Akyar, Taner Büyükköroğlu and Vakıf Dzhafarov

Abstract and Applied Analysis, 2010, vol. 2010, 1-16

Abstract:

The Schur and Hurwitz stability problems for a parametric polynomial family as well as the Schur stability problem for a compact set of real matrix family are considered. It is established that the Schur stability of a family of real matrices ð ’œ is equivalent to the nonsingularity of the family { ð ´ 2 − 2 ð ‘¡ ð ´ + ð ¼ âˆ¶ ð ´ âˆˆ ð ’œ , ð ‘¡ ∈ [ − 1 , 1 ] } if ð ’œ has at least one stable member. Based on the Bernstein expansion of a multivariable polynomial and extremal properties of a multilinear function, fast algorithms are suggested.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/687951.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/687951.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:687951

DOI: 10.1155/2010/687951

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:687951